# SDR DHL2003780006

- Difficulty date: April 12, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Aircraft: N780DH
- Make and model: Boeing 727223
- Aircraft serial: 22006
- System (JASC): 2612 · Fire Detection
- Part: Detection Sys
- Condition: Will Not Test
- Location: Ww Fire Detect
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEEL WELL FIRE TEST FUNCTION INOPERATIVE.  DEFERRED IAW 727 MEL 26-8 SP 26-8 REQUIRED DMI 12549 PLACARD INSTALLED.  WORKING DMI 12549, WHEEL WELL FIRE TEST INOPERATIVE.  TESTED WHEEL WELL FIRE DETECTORS, OPS CHECKED GOOD.  THIS CLEARS DMI 12549, A/C SAFE FOR FLIGHT.
